Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Diabetic. Ulcer on hiestis hernia, tumour on kidney. High BP. Taking insulin and lantis. What to do?

Male 69 years old.. Diabetic..has do msny health issues..
Ulcer on top of hietis hernia..tumor on top of kidney glans..blood count high 33.9...high blood pressuer.. Heart rate running at 117 throught day..
Up to 40 units of fast acting insulin a day and 25 lantis.. What should we do.. Had 2 units of transfusion.. 5 days of iron infusion.
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Procedures
Medical Topics
Diabetologist 's  Response
DEAR SIR/MADAM

YOU MIGHT BE HAVING ADRENAL GLAND TUMOR, ITS ENDOCRINE EFFECTS ARE CAUSING INCREASE HEART RATE, HIGH BLOOD PRESSURE WITH INCREASED BLOOD COUNTS. DUE TO INCREASE IN THE COUNTER REGULATORY HORMONES IN THE BODY SUCH AS ADRENALINE ETC WHICH IS DUE TO RESULT OF TUMOR, CONSTANTLY INCREASES THE BLOOD GLUCOSE LEVELS. ITS VERY DIFFICULT TO DECREASE THE BLOOD SUGAR LEVELS WITH DOSAGE OF INSULIN, UNLESS YOU TREAT THE MAIN CAUSE, THAT IS THE TUMOR. SO CONSULT THE ENDOCRINOLOGIST AND PLEASE EVALUATE FURTHER RATHER THAN SIMPLY INCREASING INSULIN DOSAGE.

Answered: Sun, 7 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor